# SDR C2XA06IA77

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 2,386 hours, 1,265 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2048, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE CAPTAINS EMERGENCY EXIT RED HANDLE WOULD NOT OPEN.  MAINTENANCE INSPECTED THE EMERGENCY EXIT, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
